Removable partial dentures: Part 2

Jablonski, R.Y. orcid.org/0000-0001-5034-9831, Hodson, T.M. and Patel, J. (2024) Removable partial dentures: Part 2. British Dental Journal, 237 (8). pp. 615-620. ISSN 0007-0610

Abstract

Metadata

Item Type: Article
Authors/Creators:
Dates:
  • Published: 25 October 2024
  • Published (online): 25 October 2024
  • Accepted: 18 July 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Dentistry (Leeds) > Restorative Dentistry (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Dec 2024 10:28
Last Modified: 13 Dec 2024 10:28
Status: Published
Publisher: Springer Nature
Identification Number: 10.1038/s41415-024-7947-x
Related URLs:
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics